# SDR QML2011102000002

- Difficulty date: October 20, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N407LN
- Make and model: Bell 407
- Aircraft serial: 53181
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 206032308121
- Condition: Cracked
- Location: Bs 231.472
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF THE TAILBOOM AND ATTACH POINT, CRACKING WAS NOTED IN THE UPPER STARBOARD ATTACH BOLT HOLE OF THE TAILBOOM ATTACH FRAME, PN 206-032-308-121, LOCATED AT STA 231.472.  AXIAL STRESS EXERTED AT THIS LOCATION BY TAILBOOM FLEX, OVERTIME, CAUSES WEAKENING AND CRACKING IN THE FRAME.  INSTALLATION OF A STIFFENER/DOUBLER IN THE AFFECTED LOCATION MAY PREVENT RECURRENCE.
